# SDR CALA2025060505293

- Difficulty date: June 3, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 76,682 hours, 28,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56503
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LAV SUPPORT INTERCOSTAL STA 947-967 LBL 25 CORRODED ON UPPER SURFACE   REMOVED AND EVALUATED CORROSION AND FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-51. REMOVED AND REPLACED FLOOR SUPPORT IAW B737-800 SRM 51-40-02 SRM 53-70-51, BOEING DWG NO. 147A5650 REV:C BOEING DWG NO. 147A5660 REV:G ESFR COMPLETE REMOVED AND EVALUATED CORROSION AND FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-51. REMOVED AND REPLACED FLOOR SUPPORT IAW B737-800 SRM 51-40-02 SRM 53-70-51, BOEING DWG NO. 147A3650 REV:C BOEING DWG NO. 147A5660 REV:G.
